# SDR DALA2018112986886

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 13,890 hours, 5,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 29d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3831 SEAT 29D UNDERSEAT EMER LIGHT INOP . CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT HOUSING AT SEAT 29D EMERGENCY LIGHT OPS NORMAL PER B737 AMM 33-51. (4753912).
